# SDR DALA2022060904024

- Difficulty date: June 6, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 131,146 hours, 19,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 R1 DOOR WOULD NOT SHOW CLOSED AND WOULD NOT ARM, CORRECTIVE ACTION: REMOVED DEBRIS FROM 1R DOOR PER B767-300 AMM 52-12 OPS CHECK GOOD. (8502346)
